# SDR CA140630003

- Difficulty date: June 13, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 510
- Engine: Pwc PW615FA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE PILOT HEARD A LOUD NOISE FOLLOWED BY ENGINE PARAMETERS GOING INTO THE RED BAND. UPON INITIATING ENGINE SHUTDOWN, HEARD ANOTHER LOUD NOISE FOLLOWED BY SMOKE IN THE COCKPIT.  AN EMERGENCY WAS DECLARED AND AN UNEVENTFUL SINGLE ENGINE LANDING WAS ACCOMPLISHED.  POST FLIGHT INSPECTION FOUND NO OIL ON THE SIGHT GLASS AND FERROUS MATERIAL ON THE CHIP DETECTOR AND OIL FILTER. THE ENGINE FAN IS NOISY WHEN ROTATED. ENGINE TO BE REMOVED AND FORWARDED FOR REPAIRS.
